# SDR AALA202512268920

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 46,243 hours, 19,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR EMERGENCY SLIDE FLAP NOT DEPLOYING ALL THE WAY WHEN ARMED. MAINTENANCE ADJUSTED L2 DOOR PER AMM 25-66-01.
